Home > Journals > SCIREA Journal of Mathematics > About the Journal

SCIREA Journal of Mathematics — Open Access Journal

SCIREA Journal of Mathematics is an international, scientific peer-reviewed open access journal published online by SCIREA.

Open Access free for readers, with article processing charges (APC) paid by authors or their institutions.

High visibility: Indexed in the Google Scholar and other databases.

Rapid publication: manuscripts are peer-reviewed and a first decision provided to authors approximately 20 days after submission; acceptance to publication is undertaken in 5 days.

Recognition of reviewers: reviewers who provide timely, thorough peer-review reports receive vouchers entitling them to a discount on the APC of their next publication in any SCIREA journal, in appreciation of the work done.

Latest Articles
Open Access
Hong-Quan LIU
Abstract: The famous Stirling’s formula is generalized and improved, by using the arguments of analytic number theory and mathematical analysis. [...] Read more.
Abstract   PDF (741 K)   December 4, 2022    12 Downloads   45 Views   DOI: 10.54647/mathematics11183
Open Access
Felix F. Flemisch
Abstract: We first give a quite profound overview of the structure of arbitrary simple groups and in particular of the simple locally finite groups and reduce their Sylow theory for the prime p to a famous conjecture of Prof. Otto H. Kegel ( see [16], Theorem 2.4: “ Let P be a p-uniqueness subgroup of the finite simple group S which [...] Read more.
Abstract   PDF (3080 K)   November 22, 2022    15 Downloads   176 Views   DOI: 10.54647/mathematics11359
Open Access
Abstract: This work is inspired by our recent work of giving a counterexample to the classical complex analysis (SCIREA Journal of Math. (6)4(2019), pp. 189-193). [...] Read more.
Abstract   PDF (277 K)   November 13, 2022    8 Downloads   141 Views   DOI: 10.54647/mathematics11186
Open Access
A.E. Umnov, E.A. Umnov
Abstract: The article considers a method for solving a nonlinear programming problem. This method uses special feedback functions that describe the relationship between direct variables and Lagrange multipliers. These relations are similar to the conditions of the Karush-Kuhn-Tucker theorem, but do not use inequalities in their notat [...] Read more.
Abstract   PDF (357 K)   September 12, 2022    9 Downloads   640 Views   DOI: 10.54647/mathematics11348
Open Access
Zul Amry, Sisti Nadia Amalia
Abstract: This paper discusses the minimax estimator of parameter for binomial distribution. The likelihood function is constructed based on the probability function of the Binomial distribution. The posterior distribution is obtained from the joint of the likelihood function and prior distribution. Furthermore, the Bayes estimato [...] Read more.
Abstract   PDF (1188 K)   July 31, 2022    16 Downloads   298 Views   DOI: 10.54647/mathematics11340
Open Access
Blumenfeld Maty Rol
Abstract: The author has published recently (2021) a book having the title [1] Numerical Method to select an Analytical Polynomial Solution for Linear or Nonlinear Elliptic Partial Differential Equations of second order
The book can be freely downloaded from the blumenfeld.ro website. It was written during the isolation p [...] Read more.
Abstract   PDF (724 K)   July 12, 2022    9 Downloads   338 Views   DOI: 10.54647/mathematics11327
Open Access
Ping Guo
Abstract: In the modern big data environment, Stochastic gradient descent is an important method for training neural networks, processing largescale data sets, optimization, etc. Deeply welcomed in various fields. With regard to SGD, the existing literature considers the stopping condition of parameter iteration. In fact, some unimp [...] Read more.
Abstract   PDF (257 K)   May 18, 2022    12 Downloads   481 Views   DOI: 10.54647/mathematics11319
Open Access
Magdalena Jankowska, L ukasz Matysiak
Abstract: In this paper we consider the structure of Dedekind in some developed cryptosystems. In one case, the structure exists with respect to a key, and in the other case, the structure exists with respect to two alphabets. The second part of this paper is an appendix that considers the applications of polynomial composites and mo [...] Read more.
Abstract   PDF (271 K)   February 12, 2022    7 Downloads   582 Views   DOI: 10.54647/mathematics11310
Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
by Sergey M. Afonin
3057 Downloads 61177 Views
by Jian-Qiang Wang, Chen-Xi Wang, Jian-Guo Wang, HRSCNP Research Team
15 Downloads 50085 Views
by Syed Adil Hussain, Taha Hasan Associate Professor
2418 Downloads 24643 Views
by Omprakash Sikhwal, Yashwant Vyas
2486 Downloads 20730 Views
by Munmun Nath, Bijan Nath, Santanu Roy
2364 Downloads 20389 Views
Upcoming Conferences